# SDR HEEA955875

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL3
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5852013
- Condition: Defective
- Location: Cockpit Radar
- Component: P4001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLUE SCREEN ON INDICATOR, ANTENNA LIGHT AND INTERMITTENT ON TAKE OFF.
